# SDR ASAA0340355

- Difficulty date: December 8, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145017
- Condition: Chafed
- Location: Pylons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING SI CHECK, FOUND NR 1 AND 2 PYLON INBOARD AND OUTBOARD STRUT SKINS CHAFING DAMAGE.  REPAIRED IAW EA.
